# SDR ASAA2025070359237

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 58,073 hours, 17,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE STIFF AND REQUIRED EXCESSIVE FORCE TO OPEN. GROUNDED - YES. CW L1 DOOR SYSTEM TEST REF AMM 52-11-00-700-804 DOOR HANDLE TORQUE TEST WITHIN LIMITS. AS PRECAUTION PERFORM DOOR LUBING.
